フナハシ ヒデハル   Funahashi Hideharu
  舟橋 秀治
   所属   神奈川大学  経済学部 経済学科/現代ビジネス学科
   職種   准教授
言語種別 英語
発行・発表の年月 2020/08
形態種別 学術雑誌
査読 査読あり
標題 Funahashi H (2020), "An Approximate Swaption Formula in Heath-Jarrow-Morton Models," Journal of Derivatives, 27(4), 30-50
執筆形態 単著
掲載誌名 Journal of Derivatives
掲載区分国外
巻・号・頁 27(4),pp.30-50
著者・共著者 Hideharu Funahashi
概要 This article provides an analytical approximation formula for a swaption price when the instantaneous forward rate follows a Heath-Jarrow-Morton (HJM) model. Our approximation strategy, based on the chaos expansion approximation, is to replicate the probability density function of the complex quasi-Gaussian process from a simpler one, which has a semi-closed form solution. It is not restricted to the liner approximation, as is the technique proposed by the existing literature, but can be extended to higher order approximations. Moreover, computation of our approximation is fast; hence, it is suitable for calibration purposes. We illustrate our results through numerical implementation and calibration done using market data.